# SDR JGVR20231012001

- Difficulty date: October 12, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N377QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800187
- Aircraft time: 14,155 hours, 9,381 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREAS OF THE LOWER AFT TAILCONE SKINS LOCATED UNDER AND ADJACENT TO THE AFT WING-TO-FUSELAGE FAIRING JOINT, BY MECHANICALLY BLENDING AREAS, PERFORMING NDT, AND REPORTING FOR REPAIR DISPOSITION. FABRICATED AND INSTALLED REPAIR DOUBLERS AND INSTALLED COMPOSITE REPAIRS ON THE FAIRINGS DUE TO MISALIGNED HOLE IN ACCORDANCE WITH AEROSPACE QUALITY RESEARCH & DEVELOPMENT ENGINEERING REPAIR ORDER.
